# SDR SWAA2022060608556

- Difficulty date: May 16, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 53,726 hours, 32,221 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED WINGLET LOWER SKIN LOC. RIB STA 0 AT RT WING 2022-284000. ACCOMPLISED EA# 22-157-01566 (COMPONENT - AEM - REPAIR - RH WING - BLENDED WINGLET - LWR SKIN INSTL AT RIB STA 0 - DELAMINATION. P/N 737-0010-36; S/N C0021.) ON WINGLET RT WING AND IS DOCUMENTED TTG8Q00CUCB4; ACCOMPLISHED EA# 22-157-01566 (COMPONENT - AEM - REPAIR - RH WING - BLENDED WINGLET - LWR SKIN INSTL AT RIB STA 0 - DELAMINATION. P/N 737-0010-36; S/N C0021.) ON WINGLET RT WING AND IS DOCUMENTED TTG8Q00CUCB4. COMPLETED WIP: #22-157-01566 WIP1 (COMPONENT - AEM - REPAIR - RH WING - BLENDED WINGLET - LWR SKIN INSTL AT RIB STA 0 - DELAMINATION. P/N 737-0010-36; S/N C0021.) ON WINGLET RT WING AND IS DOCUMENTED TTG8Q00CUCB4.
